Browse by Publication
|Up a level|
Gourley, SA and Kuang, Y (2009) Dynamics of a neutral delay equation for an insect population with long larval and short adult phases JOURNAL OF DIFFERENTIAL EQUATIONS, 246 (12). 4653 - 4669. ISSN 0022-0396
Lamb, JSW, Melbourne, I and Wulff, C (2003) Bifurcation from periodic solutions with spatiotemporal symmetry, including resonances and mode interactions JOURNAL OF DIFFERENTIAL EQUATIONS, 191 (2). 377 - 407. ISSN 0022-0396
Hoveijn, I, Lamb, JSW and Roberts, RM (2003) Normal forms and unfoldings of linear systems in eigenspaces of (anti)-automorphisms of order two JOURNAL OF DIFFERENTIAL EQUATIONS, 190 (1). 182 - 213. ISSN 0022-0396
Lamb, Jeroen S. W. and Wulff, Claudia (2001) Reversible Relative Periodic Orbits Journal of Differential Equations, 178 . pp. 60-100.